標題: Forest leaves and four-cycles
作者: Fu, HL
Rodger, CA
應用數學系
Department of Applied Mathematics
關鍵字: cycles;forest;neighborhood design;decomposition
公開日期: 1-Mar-2000
摘要: In this article, we find necessary and sufficient conditions for the existence of a 4-cycle system of K-n - E(F) for any forest F of K-n. (C) 2000 John Wiley & Sons, Inc.
URI: http://hdl.handle.net/11536/30711
ISSN: 0364-9024
期刊: JOURNAL OF GRAPH THEORY
Volume: 33
Issue: 3
起始頁: 161
結束頁: 166
Appears in Collections:Articles


Files in This Item:

  1. 000085540700006.pdf